# SDR TWAA9742001

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLT 83 - DURING LAYOVER MAINTENANCE, FIRST CLASS CABIN EGRESS LIGHTING WAS DIM.  REMOVED AND REPLACED BATTERY PACK, MFG PN 5822-2.  OPERATIONAL CHECK NORMAL.  CHECK C-1D - 6-29-96 - JFK.  (X)
